On the α-labeling number of bipartite graphs

Saad El-Zanati*, Hung-Lin Fu, Chin Lin Shiue

*Corresponding author for this work

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

In this note we show that the α-labeling number of a bipartite graph G is bounded, which proves a conjecture of Snevily.

Original languageEnglish
Pages (from-to)241-243
Number of pages3
JournalDiscrete Mathematics
Volume214
Issue number1-3
DOIs
StatePublished - 21 Mar 2000

Keywords

  • Bipartite graph
  • α-labeling

Fingerprint Dive into the research topics of 'On the α-labeling number of bipartite graphs'. Together they form a unique fingerprint.

  • Cite this